# SDR 97ZZZX3592

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721SP
- Make and model: Bell 206L-1
- Aircraft serial: 45486
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 2060643000005
- Condition: Cracked
- Location: Engine
- Part time: 339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST DUCT CRACKED.  REMOVED AND REPLACED.
